# SDR TSAA0228165

- Difficulty date: July 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Terminal
- Condition: Loose
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMB TO CRUISE ALTITUDE, NR 2 FUEL QUANTITY GAUGE DROPPED 1200 POUNDS FOR ABOUT 2 MINUTES.  A/C DIVERTED AND LANDED WITH NO FURTHER PROBLEMS.  MAINT PERFORMED TESTS ON INSPECTED WING TO BODY AND SPAR CONNECTORS WITH NO DEFECTS NOTED.  SUMPED TANKS AND MOISTURE TESTED ALL SAMPLES, NO DISC WERE NOTED.  DURING VERIF FLT NR2 TANK INDICATED A 1500 LB DIFF IN READING.  INSULATION/ CAP TEST WAS COMPLETED ON PROBES AND COMPENSATOR, ALL WERE FOUND TO BE IN LIMITS.  DURING NR 2 FUEL TANK AND COMPENSATOR UNIT TEST, PROB TERMINAL WAS FOUND TO BE LOOSE.  DISC WAS CORRECTED AND FUEL TANK CAPACITANCE CHECK WAS COMPLETED.  A/C WAS RETURNED TO SERVICE.
